Header menu link for other important links
X
Multivariate Extensions of Univariate Life Distributions
Published in ACADEMIC PRESS INC
1998
Volume: 67
   
Issue: 1
Pages: 72 - 79
Abstract
A general approach for the development of multivariate survival models, based on a set of given marginal survivals, is presented. Preservation of IFR and IFRA properties and the nature of dependence among the variables are examined, and a recursive relation is suggested to obtain the resultant density function. In particular, an absolutely continuous Weibull distribution is derived and a few of its properties are studied. © 1998 Academic Press.
About the journal
JournalJournal of Multivariate Analysis
PublisherACADEMIC PRESS INC
ISSN0047-259X